# SDR AALA202402062084

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 9,677 hours, 3,555 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LOUD VIBRATING NOISE SIMILAR TO VIBRATING FAN HEARD FROM NOSE CLIMBING THROUGH 20000 FEET. SOUND CHANGED WITH CHANGES IN AIRSPEED. AIRCRAFT RETURN AND LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. FOUND EXTERNAL POWER DOOR NOT COMPLETELY LATCHED. NO DAMAGED NOTED, DOOR VERIFIED PROPERLY CLOSED. PER AMM 52-49-02.
